Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Blurred Vision (2137)
Date of Event
04/17/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient was implanted with the light adjustable lens (lal, sn (b)(6), 21.0d) on (b)(6) 2023.On (b)(6) 2024 an intraocular lens exchange was attempted due to patient dissatisfaction with near vision; however, the capsular bag was strongly adherent to the anterior surface of the lal optic and the lens was left in place.On (b)(6) 2025 an additional procedure was performed to implant a secondary refractive lens.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).